10.1002/(sici)1096-9853(199606)20:6<403::aid-nag832>3.0.co;2-7
Doi:
10.1002/(sici)1096-9853(199606)20:6<403::aid-nag832>3.0.co;2-7
Title:
HYDRATION SWELLING OF WATER-ABSORBING ROCKS: A CONSTITUTIVE MODEL
Author: HEIDUG, W. K.; WONG, S.-W.
Year: 1996
Month: 06
Volume: 20
Issue: 6
First_page: 403
Last_page: 430
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 7613253633c0e17f552d5cc88313bd5d
Filesize: 1809499
Timeadded: 2014-08-31 21:24:39
Journalid: 9917
Original Link: https://www.wenrao.com/i/38Y7moQiKBqKQAAEH
相关文献